# SDR SWAA2020061591738

- Difficulty date: June 3, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 47,873 hours, 28,673 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ. STAB RIB #5 ;SS.129.50 HAS CRACKED #2 VERT. STIFFENER. / PERFORMED REPAIR PER SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFFS FOR WORK ACCOMPLISHED.
